Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the support of symmetric infinitely divisible and stable probability measures on LCTVS


Author: Balram S. Rajput
Journal: Proc. Amer. Math. Soc. 66 (1977), 331-334
MSC: Primary 60B05
MathSciNet review: 0494351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the topological support (supp.) of a $ \tau $-regular, symmetric, infinitely divisible (resp. stable of any index $ \alpha \in (0,2)$) probability measure on a Hausdorff LCTVS E is a subgroup (resp. a subspace) of E. The part regarding the support of a stable probability measure of this theorem completes a result of A. De-Acosta [Ann. of Probability 3 (1975), 865-875], who proved a similar result for $ \alpha \in (1,2)$, and the author [Proc. Amer. Math. Soc. 63 (1977), 306-312], who proved it for $ \alpha \in [1,2)$. Further, it provides a complete affirmative solution to the question, raised by J. Kuelbs and V. Mandrekar [Studia Math. 50 (1974), 149-162], of whether the supp. of a symmetric stable probability measure of index $ \alpha \in (0,1]$ on a separable Hilbert space H is a subspace of H.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B05

Retrieve articles in all journals with MSC: 60B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0494351-X
PII: S 0002-9939(1977)0494351-X
Keywords: Locally convex topological vector space, infinitely divisible and stable probability measures, Gaussian probability measure, topological support
Article copyright: © Copyright 1977 American Mathematical Society